# SDR CALA2023032200839

- Difficulty date: March 22, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N3751
- Make and model: Boeing 737-9
- Aircraft serial: 64494
- Aircraft time: 7,359 hours, 2,389 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Landing Gear
- Part number: NA
- Condition: Unknown
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED THE NOSE GEAR CAME OFF THE GROUND APPROXIMATELY TWO INCHES DURING UNLOADING AT THE GATE WITH THE JETWAY UP TO THE PLANE. PERFORMED GENERAL WALK AROUND WITH SPECIFIC FOCUS ON CARGO 05-51-59-200-801. DOORS, FWD ENTRY DOOR AND JETWAY CANOPY CONTACT AREA.  FOUND NO INDICATION OF IMACT WITH THE JETWAY OR CARGO LOADERS.  THIS LOG PAGE WAS CREATED TO RECORD THE REPORTED INCIDENT. REF AMM
